Recherche

Ci-dessous ma liste de publications et prépublications.

Lien vers mon profil Google Scholar.

THESE :

« Méthodes d’analyse fonctionnelle pour des systèmes de dimension infinie issus de la dynamique de populations« . Soutenue publiquement le 7 Mai 2019 à l’Université de Bordeaux.

Liste d’articles :

  1. Controllability with positivity constraints of the Lotka-McKendrick system (avec Marius Tucsnak et Pierre Magal), SIAM Journal on Control and Optimization (SICON) 56 (2), 723-750
  2. Null controllability of the Lotka-McKendrick system with spatial diffusion (avec Marius Tucsnak), Mathematical Control and Related Fields (MCRF) 8 (3&4), 707-720
  3. Null controllability via comparison results for nonlinear age-structured population dynamics (avec Sebastian Aniţa), paru dans Mathematics of Control, Signals, and Systems (MCSS) 31(1) : 2 :1-2 :38 (2019)
  4. Time optimal internal controls for the Lotka-McKendrick equation with spatial diffusion (2018)